Alert archive / New York / Small Craft Advisories in 2010

Small Craft Advisory 29, NWS Buffalo, NY

March 30, 2010

NWS Buffalo, NY issued this small craft advisory at Mar 30, 2010, 3:59 AM EDT. It took effect at Mar 30, 2010, 9:00 AM EDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Mar 30, 2010, 3:59 AM EDT (07:59 UTC)
In effect from
Mar 30, 2010, 9:00 AM EDT
Expired
Mar 30, 2010, 11:49 PM EDT
In force
15 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

875 
WHUS71 KBUF 300759
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
359 AM EDT TUE MAR 30 2010

LOZ044-045-301600-
/O.NEW.KBUF.SC.Y.0029.100330T1300Z-100331T0800Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
359 AM EDT TUE MAR 30 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 4 AM
EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 4 AM EDT
WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SLZ022-024-301600-
/O.NEW.KBUF.SC.Y.0029.100330T1300Z-100331T0200Z/
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
359 AM EDT TUE MAR 30 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 10 PM
EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 10 PM EDT
THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
591 
WHUS71 KBUF 301406
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1006 AM EDT TUE MAR 30 2010

LOZ044-045-302215-
/O.CON.KBUF.SC.Y.0029.000000T0000Z-100331T0800Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
1006 AM EDT TUE MAR 30 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SLZ022-024-302215-
/O.CON.KBUF.SC.Y.0029.000000T0000Z-100331T0200Z/
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
1006 AM EDT TUE MAR 30 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


RSH
240 
WHUS71 KBUF 301919
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
319 PM EDT TUE MAR 30 2010

LOZ044-045-310330-
/O.EXT.KBUF.SC.Y.0029.000000T0000Z-100331T0500Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
319 PM EDT TUE MAR 30 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM EDT
WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SLZ022-024-310200-
/O.CON.KBUF.SC.Y.0029.000000T0000Z-100331T0200Z/
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
319 PM EDT TUE MAR 30 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RSH
192 
WHUS71 KBUF 310155
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
955 PM EDT TUE MAR 30 2010

SLZ022-024-310300-
/O.CAN.KBUF.SC.Y.0029.000000T0000Z-100331T0200Z/
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
955 PM EDT TUE MAR 30 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

LOZ044-045-310500-
/O.CON.KBUF.SC.Y.0029.000000T0000Z-100331T0500Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
955 PM EDT TUE MAR 30 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT
WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
973 
WHUS71 KBUF 310349
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1149 PM EDT TUE MAR 30 2010



LOZ044-045-310500-
/O.CAN.KBUF.SC.Y.0029.000000T0000Z-100331T0500Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
1149 PM EDT TUE MAR 30 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Mar 30, 3:56 AM EDT, 3 minutes earlier.

Area forecast discussion, Mar 30, 3:56 AM EDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
356 AM EDT TUE MAR 30 2010

.SYNOPSIS...
LOW PRESSURE WILL MOVE UP THE ATLANTIC COAST TO NEW ENGLAND TODAY
WITH RAIN BACKING ACROSS NEW YORK STATE AS FAR WEST AS THE FINGER
LAKES. SKIES WILL GRADUALLY CLEAR FROM WEST TO EAST ON WEDNESDAY
AS THE LOW PULLS AWAY. A STRONG RIDGE OF HIGH PRESSURE WILL THEN
SET UP OVER THE EASTERN THIRD OF THE NATION AND PROVIDE A REAL
TASTE OF SUMMER TO WESTERN AND CENTRAL NEW YORK FROM THURSDAY
THROUGH SATURDAY...BEFORE A WEAK COLD FRONT BRINGS THE THREAT OF A
FEW SHOWERS ON EASTER SUNDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
THE MAJOR PLAYER DURING THIS PERIOD OF THE FORECAST IS A DEEPENING
SURFACE LOW DEVELOPING OFF THE SOUTH CAROLINA COAST IN RESPONSE TO
A SHARPENING UPPER TROUGH MOVING INTO THE SOUTHERN APPALACHIANS.
THIS LOW AS IT MOVES NORTHWARD ALONG THE COAST WILL BRING PLENTY
OF RAIN EAST OF OUR CWA TUESDAY.

MODEL SOLUTIONS HAVE COME MUCH MORE IN LINE WITH THE 12Z RUN BUT
THERE IS STILL SOME UNCERTAINTY AS THE WESTERN EDGE OF THE
PRECIPITATION SHIELD WILL BE QUITE SHARP. FOR THIS FORECAST WE
WILL CONTINUE HAVE HAVE CHANCE POPS OVER THE WESTERN COUNTIES AND
WILL BRING LIKELY POPS AS FAR WEST WEST AS THE GENESEE VALLEY.
IT LOOKS LIKE MAINLY RAIN AS PTYPE SINCE THE BULK WILL OCCUR
DURING DAYLIGHT HOURS.

SKY COVER WILL BE A LITTLE TRICKY TONIGHT. DRIER AIR IS PUSHING
SOUTHEASTWARD INTO THE NORTHWEST COUNTIES AS OF THIS WRITING AND
ADDITIONAL SUBSIDENCE IS EXPECTED BEFORE THE INFLUENCE OF THE
COASTAL LOW. CLOUDS WILL LIKELY SCATTER OUT OVER WESTERN AND
NORTHERN AREAS BUT IT MAY WELL STAY OVERCAST OVER THE UPPER
GENESEE VALLEY AND SOUTHERN FINGER LAKES REGION.

&&

.SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/...
THE NEW ENGLAND UPPER TROUGH WILL BE DEPARTING AT THE START OF
THE PERIOD AS WILL THE ASSOCIATED PRECIPITATION. BACK EDGE OF
PRECIPITATION COULD STILL BE LINGERING ACROSS FAR EASTERN SECTIONS
OF THE AREA WEDNESDAY MORNING...WITH THE POTENTIAL FOR SOME
HIGHER ELEVATION WET SNOW. CONDITIONS WILL BE IMPROVING FROM WEST
TO EAST DURING THE DAY WEDNESDAY AS RIDGING BUILDS IN FROM THE
WEST...LEADING TO ABUNDANT SUNSHINE BY AFTERNOON ACROSS THE WEST.
TEMPERATURES SHOULD MODERATE NICELY...ESPECIALLY ACROSS WESTERN
SECTIONS WITH MID TO UPPER 50S THERE...LOWERING TO THE LOWER 50S
ACROSS THE EAST.

FAIR WEATHER EXPECTED WEDNESDAY NIGHT AS RIDGING CONTINUES TO
STRENGTHEN. LOWS MAINLY IN THE LOWER 40S...ALTHOUGH DROPPING INTO THE
LOWER TO MID 30S ACROSS PORTIONS OF THE SOUTHERN TIER AND EAST OF
LAKE ONTARIO.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
..AN EARLY TASTE OF SUMMER THURS-SAT WITH A MODEST COOLDOWN SUN/MON..

A MAJOR PATTERN CHANGE AS A STRONG RIDGE BUILDS FROM THE TENN VALLEY
TO THE LOWER LAKES THURS WHICH WILL GRADUALLY WORK TO THE EAST COAST
BY LATER SAT. AXIS OF THE RIDGE WILL BE DIRECTLY OVER OUR REGION
FRIDAY AND INTO SAT. THIS WILL ALLOW FOR SOME UNSEASONABLE WARMTH
AND PERHAPS RECORD TEMPS.

ON THURS...WARM ADVECTION STILL IN THE PROCESS OF WORKING DOWN
THROUGH THE 700-850 MB LEVELS WITH MODELS SUGGESTING A BIT OF HIGH
AND MID LEVEL CLOUDINESS AT TIMES (SIGNALING WARM FRONT ALOFT). 850
MB TEMPS RISE TO 8-10C...WHICH WILL SUPPORT MAXES CLOSE TO 70...BUT
THERE WILL BE A W-SW FLOW SO WILL HOLD AREAS EAST AND NORTHEAST OF
THE LAKES IN L-M 60S. STILL A VERY PLEASANT SPRINGLIKE DAY.

FRI AND SAT WILL SEE THE STRONGEST WARMING AS WE WILL BE UNDER THE
RIDGE AT ALL LEVELS. 850 MB TEMPS WILL SOAR TO 15-17C FRI...BACKING
OFF A LITTLE TO 14-16C SAT. ASSUMING WE CAN MIX DOWN FROM THIS LEVEL
WITH THE LONGER DAYS AND FULL SUN...LOW ELEVATION AREAS AWAY FROM
ANY LAKE INFLUENCES SHOULD EASILY ATTAIN 80...WITH EVEN SOME MID 80S
POSSIBLE IN NORMAL HOT SPOTS LIKE DSV. LAKE SHORE COOLING WILL BE
FAIRLY MODEST AS THERE WILL BE NO GRADIENT OFF LAKE FLOW...COOLING
WILL RESULT ONLY FROM LOCAL LAKE BREEZES. SO EVEN BUF SHOULD REACH
L-M 70S. RECORDS ARE IN JEOPARDY AT ROCHESTER BOTH FRI (78/1963) AND
SAT (80/1981)...AND MAYBE EVEN AT BUF (FRI 72/1945 AND SAT 76/1999).

THERE HAS BEEN A BIT OF A CHANGE IN THE GUIDANCE TOWARD THE END OF
THE WEEKEND AND EARLY NEXT WEEK AS BOTH THE ECMWF AND GFS SHOW AN
UPPER LEVEL TROF NORTH OF THE LAKES BREAKING DOWN THE RIDGE ENOUGH
TO ALLOW A WEAKENING COLD FRONT TO PUSH ACROSS THE EASTERN LAKES AND
OUR REGION ON EASTER SUNDAY. THE FRONT APPEARS MOISTURE STARVED AT
THIS STAGE AS THERE WILL BE NO CONNECTION TO THE GULF SO WILL ONLY
INCLUDE A 30 POP FOR SHOWERS DURING EASTER SUNDAY. THE FRONT WILL BE
A FAST MOVER WITH SOME GOOD CLEARING BEHIND IT. TOUGH TO TIME THIS
FAR OUT BUT IT DOES APPEAR THREAT FOR ANY SHOWERS WOULD BE IN
MORNING IN WEST AND AFTERNOON EAST. SUNSHINE SHOULD RETURN BUT IT
WILL BE BREEZY AND SIGNIFICANTLY COOLER FOLLOWING THE FRONT...ESP E
OF LK ERIE WHERE AFTERNOON TEMPS WILL FALL INTO THE 50S...BUT STILL
A LITTLE ABOVE NORMAL FOR FIRST WEEK OF APRIL. FURTHER EAST...
MERCURY SHOULD REACH THE 60S...PERHAPS CLOSE TO 70...DEPENDING ON
TIMING OF THE FRONT.

MONDAY LOOKS BREEZY AND COOLER WITH MID LEVEL TROF SWINGING BY JUST
TO OUR NORTH. 850 MB TEMPS OF ZERO TO -3C WOULD SUPPORT L-M
50S...BUT COOLER DOWNWIND OF THE LAKES IN A SFC CYCLONIC FLOW.

&&

.AVIATION /08Z TUESDAY THROUGH SATURDAY/...
SOME MVFR CIGS WILL PERSIST FOR THE FIRST FEW HOURS OF THE TAF
PERIOD ACROSS THE SOUTHERN TIER WHILE LOW END VFR TO OCNL MVFR CIGS
WILL PERSIST ACROSS THE EASTERN LAKE ONTARIO COUNTIES EARLY THIS
MORNING. OTHERWISE VFR CONDITIONS WILL BE THE RULE THROUGH THE TAF
PERIOD ACROSS AREAS FROM THE WESTERN PORTION OF THE FINGER LKS
WESTWARD. EAST OF LAKE ONTARIO LATER THIS MORNING CONDITIONS SHLD BE
VFR WITH SOME LIGHT RAIN MOVING IN LATER IN THE DAY. CONDITIONS
COULD APPROACH THE MVFR RANGE DURING THE EVENING WITH SOME LIGHT
RAIN BUT AT THIS TIME WILL KEEP CONDITIONS ON THE LOW END OF VFR.

AT THIS TIME IT LOOKS LIKE THE WESTERN EXTENT OF THE RAIN SHIELD
ASSOCIATED WITH THE LOW PRESSURE SYSTEM MOVING NORTH ALONG THE
JERSEY COAST LATER THIS MORNING, TO NEAR NEW YORK CITY BY THIS
EVENING, SHOULD STAY EAST OF THE GENESEE VALLEY AND ROCHESTER. THIS
WILL HAVE TO BE MONITORED BY LATER SHIFTS.

ANOTHER AVIATION CONCERN IS THAT AS THIS SYSTEM MOVES NORTH AND
DEEPENS SOME BRISK NE WINDS ARE EXPECTED TO DEVELOP ACROSS THE
EATERN LAKE ONTARIO REGION WITH SOME GUSTS IN THE MID 20 KT RANGE
ARE EXPECTED AT KART BY AROUND 16Z THROUGH EARLY THIS EVENING.

OUTLOOK...
WEDNESDAY...VFR WITH A CHANCE OF A MORNING SHOWER AT WATERTOWN.
THURSDAY THROUGH SATURDAY...VFR.

&&

.MARINE...
NORTH TO NORTHEAST WINDS WILL PICK UP TODAY AS LOW PRESSURE DEEPENS
OFF THE MID ATLANTIC COAST...THE STRONGEST WINDS WILL BE FOUND ON
THE EASTERN PART OF LAKE ONTARIO AND THE SAINT LAWRENCE VALLEY.
CONDITIONS WILL LIKELY REACH SMALL CRAFT CRITERIA INTO THIS EVENING
ON LAKE ONTARIO FROM SODUS BAY UP TO THE SAINT LAWRENCE RIVER AS
WELL ALONG THE SAINT LAWRENCE RIVER. WINDS WILL DIMINISH RAPIDLY
LATER TONIGHT AND WEDNESDAY AS THE LOW DEPARTS.

HIGH PRESSURE WILL RESULT IN LIGHT WINDS THURSDAY THROUGH
SATURDAY...WITH LOCAL LAKE BREEZES DURING THE AFTERNOON HOURS. THE
NEXT FRONT WILL CROSS ON SUNDAY.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 9 AM THIS MORNING TO 4 AM EDT
         WEDNESDAY FOR LOZ044-045.
         SMALL CRAFT ADVISORY FROM 9 AM THIS MORNING TO 10 PM
         EDT THIS EVENING FOR SLZ022-024.

&&

SYNOPSIS...TMA
NEAR TERM...SAGE
SHORT TERM...TMA
LONG TERM...SFM
AVIATION...JJP/TMA
MARINE...TMA
Hazardous weather outlook, Mar 29, 5:17 AM EDT, 22 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
517 AM EDT MON MAR 29 2010

NYZ001>008-010>014-019>021-085-300930-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
517 AM EDT MON MAR 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-300930-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
517 AM EDT MON MAR 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

Nearby

Small Craft Advisories in New York, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.